Anecdotal Case Report Suggests Chloroquine Causes Skin Discoloration & Mental Instability

MEDICAL BRIEF: Though not backed up with randomized clinical trials, a widely reported case study involving the drug chloroquine describes a septuagenrian user said to display a worrying list of undesirable side effects including – but not limited to – a highly abnormal orange pallor, chronic inability to focus, and severe mental instabilities. Critics point out that the male in question has an extensive history of medical and other problems, and that all the disturbing symptoms he reportedly exhibits are likely pre-existing conditions that presented long before taking the drug in question. They suggest relying on peer-reviewed research and qualified medical professionals to determine when and where usage is appropriate.

YOUR SUPPORT KEEPS US GOING -> http://www.paypal.me/breakingburgh

Be the first to comment on "Anecdotal Case Report Suggests Chloroquine Causes Skin Discoloration & Mental Instability"

Leave a comment

Your email address will not be published.




Like us on Facebook!